Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 26, 2015, 9:52 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 26, 2015, 8:46 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2015, 9:52 AM CDT (14:52 UTC)
- In effect from
- Mar 26, 2015, 8:46 PM CDT
- Expired
- Mar 30, 2015, 1:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.82 ft at Mar 27, 2015, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
903
WGUS43 KILX 261452
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CDT THU MAR 26 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.Synopsis...
Rainfall of 1 to 2 inches has fallen over the Little Wabash River
basin over the last 48 hours. this has caused renewed rises on the
river, and minor flooding is expected to develop around Clay City
by late tonight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-270452-
/O.NEW.KILX.FL.W.0006.150327T0900Z-150330T1800Z/
/CLAI2.1.ER.150327T0900Z.150329T0000Z.150330T1200Z.NO/
952 AM CDT THU MAR 26 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From late tonight until Monday afternoon.
* At 845 AM Thursday the stage was 14.6 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning, and
continue to rise to near 18.9 feet by early Sunday morning. The
river will fall below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 14.6 Thu 9 AM 18.1 18.7 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart8 follow-up statements
362
WGUS83 KILX 270147
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT THU MAR 26 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-271547-
/O.EXT.KILX.FL.W.0006.150327T0146Z-150330T2230Z/
/CLAI2.1.ER.150327T0055Z.150328T0600Z.150330T1630Z.NO/
847 PM CDT THU MAR 26 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this evening until Monday afternoon.
* At 745 PM Thursday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 19.0 feet by Saturday evening.The river will fall
below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.0 Thu 8 PM 18.6 19.0 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$341
WGUS83 KILX 271407
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT FRI MAR 27 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.Some minor additional rises are possible at Clay City
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-280407-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T1800Z/
/CLAI2.1.ER.150327T0050Z.150328T1800Z.150330T1200Z.NO/
907 AM CDT FRI MAR 27 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday afternoon.
* At 845 AM Friday the stage was 18.8 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will be fairly steady through tomorrow evening.
The river will fall below flood stage Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.8 Fri 9 AM 18.8 18.9 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart491
WGUS83 KILX 280159
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT FRI MAR 27 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-281558-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T1800Z/
/CLAI2.1.ER.150327T0050Z.150328T1800Z.150330T1200Z.NO/
858 PM CDT FRI MAR 27 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday afternoon.
* At 845 PM Friday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by
tomorrow evening. The river will fall below flood stage Monday
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.8 Fri 9 PM 18.8 18.9 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$808
WGUS83 KILX 281459
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT SAT MAR 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels are expected to fluctuate only slightly through this
evening, before beginning to decrease. The river should fall below
flood stage late Sunday night.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-290459-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T1330Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0730Z.NO/
959 AM CDT SAT MAR 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday morning.
* At 945 AM Saturday the stage was 18.6 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river remain nearly steady around 18.7 feet through
this evening, then begin to slowly fall. The river will fall below
flood stage early Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.6 Sat 10 AM 18.6 17.7 15.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart377
WGUS83 KILX 290122
FLSILX
Bar
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT MAR 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-291522-
/O.EXT.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
822 PM CDT SAT MAR 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Sunday night.
* At 745 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.5 Sat 8 PM 17.5 15.5 12.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes969
WGUS83 KILX 290125
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT MAR 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-291525-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
825 PM CDT SAT MAR 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Sunday night.
* At 745 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.5 Sat 8 PM 18.3 17.5 15.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes889
WGUS83 KILX 291431
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT SUN MAR 29 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels along the Little Wabash River will continue to decrease
early this week. At the present rate, the river near Clay City should be
below flood stage this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-300431-
/O.CON.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150330T0000Z.NO/
931 AM CDT SUN MAR 29 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 845 AM Sunday the stage was 18.3 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.3 Sun 9 AM 17.5 15.5 12.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart278
WGUS83 KILX 292005
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT SUN MAR 29 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels continue to decrease, and the river near Clay City
fell below flood stage earlier this afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-292035-
/O.CAN.KILX.FL.W.0006.000000T0000Z-150330T0600Z/
/CLAI2.1.ER.150327T0050Z.150327T1915Z.150329T1807Z.NO/
305 PM CDT SUN MAR 29 2015
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 245 PM Sunday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Fell below flood stage at 107 PM Sunday.
* Forecast...The river will continue to fall to 16.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 3 PM 16.8 15.5 12.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 26, 9:41 AM CDT, 11 minutes earlier.
Area forecast discussion, Mar 26, 9:41 AM CDT, 11 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 941 AM CDT Thu Mar 26 2015 .UPDATE... ISSUED AT 939 AM CDT THU MAR 26 2015 Clearing line was roughly along I-55 as of 9 am. Upper trough is still coming in from the west, about to reach the Mississippi Valley, with associated cold trough likely to cause some stratocumulus development over the forecast area this afternoon as well. Still some lingering light rain south of I-70, and upstream ups have shown a brief switch to mixed precip or snow as it comes to an end. Latest short-range model guidance has this out of the area by midday. Updated zones/grids have been sent, mainly for timing of the clearing and the precipitation exit. Little changes needed to temperatures or winds. && .SHORT TERM...(Today) ISSUED AT 317 AM CDT THU MAR 26 2015 Drier and colder air is quickly entraining into the northern edge of the system. Pockets of light rain or no rain are developing in the precipitation shield over central and southeast IL. By sunrise, we may have a majority of our area under dry conditions. Will keep a ribbon of likely PoPs toward Lawrenceville at 12Z, but quickly shrink the coverage and level of PoPs with each hour after 12Z, with no precip included in our counties at 18Z. The other concern this morning is for a chance at some snow flakes developing on the northern edge of precip as the cold air aloft pushes into the area on gusty north winds. Forecast soundings indicate that wet-bulb temps will drop below 0C though the entire air column except for right near the ground after 12Z. Granted, dry air will also accompany that colder trend, so precip will be shutting down as the potential for change to snow occurs. Therefore, will only include a mention of snow in the narrow band of slight chance PoPs on the northern fringes of our precip forecast each hour this morning. High temps will not climb much above morning lows today due to the persistent cold advection through the day, despite decreasing clouds from NW to SE as we head into the afternoon. High temps will generally remain in the mid to upper 40s, with gusty north winds adding some chill to the air. && .LONG TERM...(Tonight through Wednesday) ISSUED AT 317 AM CDT THU MAR 26 2015 A quiet and chilly weather pattern will take shape tonight through Saturday across central and southeast IL as strong upper level trof digs into the Great Lakes and Ohio river valley late this week. One short wave will dive SE across MO tonight with another short wave pushing SE across NE MO Fri night. Also have short wave translating through the Great Lakes region next few days. Central IL will be in between these features with closest one bringing chance of flurries to areas near IN border Friday morning. Lows tonight will be 25-30F. Chilly highs Friday in the upper 30s and lower 40s with coolest readings from I-74 NE. Cold lows Friday night in the upper teens and lower 20s as 1030 mb Canadian high pressure settles SE into WI and ridging south into IL by dawn Sat. One more short wave dives southward across eastern IL by midday Sat before upper level trof pulls further east of IL. Another chilly day Sat despite a fair amount of sunshine with highs 40-45F and coolest in east central IL. Canadian high pressure shifts SE into the central Appalachians by dawn Sunday with return southerly flow developing over IL and starting a warm up. Lows Sat night of 25-30F and highs Sunday in the low to mid 50s with some upper level ridging into IL by Sunday morning. 00Z models continue to trend slower with 996 mb low pressure moving east to Lake Superior by sunset Sunday and dragging a cold front SE toward the IL river. Have 20-30% chance of light rain showers Sunday especially by afternoon over central IL as clouds increase while dry in southeast IL. Have 20-30% chance of light rain showers Sunday night mainly Sunday evening as cold front passes through. This system does not have much moisture to work with so any rainfall amounts should be less than a tenth inch. Upper level flow become more zonal during 1st half of next week returning milder temperatures to IL. Weak Pacific high pressure settles into the mid MS river valley Monday returning dry weather and mostly sunny skies with milder highs in the upper 50s and lower 60s. Weak low pressure moves across southern WI and southern Lake MI Monday night and brings isolated light rain showers to areas north of I-74. Quiet weather Tue and even milder highs in the 60s. Another fairly strong low pressure moves east to near Lake Superior by sunset next Wed and brings a cold front into central IL Wed evening. This to return chances of showers Wed and Wed night and perhaps isolated thunderstorms in southwest CWA. Mild highs in the 60s again on Wed ahead of cold front, then turning a bit cooler next Thu behind cold front with highs in the lower 60s. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) ISSUED AT 652 AM CDT THU MAR 26 2015 MVFR clouds at CMI will quickly depart to the east by 1230z, with light rain ending shortly after 12z. VFR conditions will prevail the remainder of the TAF forecast period, under advancing high pressure. Brisk north winds will develop in the pressure rises this morning, with speeds gusting over 20kt at times during the day. Winds will weaken with sunset, and remain north at less than 10kt the rest of the night. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Geelhart SHORT TERM...Shimon LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Mar 26, 6:29 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 629 AM CDT THU MAR 26 2015 ILZ027>031-036>038-040>057-061-062-066-067-072-271100- CASS-CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-FULTON-JASPER-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SCHUYLER- SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 629 AM CDT THU MAR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ063-068-071-073-271100- CLARK-CLAY-CRAWFORD-LAWRENCE- 629 AM CDT THU MAR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR RIVER FLOODING IS FORECAST TO DEVELOP ON THE LITTLE WABASH RIVER NEAR CLAY CITY AND ON THE WABASH RIVER FROM HUTSONVILLE TO RIVERTON ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. SHIMON
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.